MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NH3L2; ENZYMATIC METHOD, AMMONIA

ROCHE DIAGNOSTICS NH3L2; ENZYMATIC METHOD, AMMONIA
Catalog Number 07236450190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer suspects an interfering factor in the patient's sample.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable nh3l ammonia results for 1 patient sample on a cobas 8000 c702 module.The initial nh3 result was 135.1 umol/l.The customer was prompted to repeat the sample as there are internal protocols to rerun all samples that have a nh3 result of >100 umol/l.The sample was repeated twice and the results were 338.6 umol/l and 436.8 umol/l.
 
Additional Manufacturer Narrative
The investigation found that the patient was taking erwinase.Per erwinase labeling, the drug can lead to an increase in ammonia in the blood in 1% of patients.The root cause of the event was found to be consistent with erwinase interference.No product problem was identified.

Brand Name
NH3L2
Common Device Name
ENZYMATIC METHOD, AMMONIA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18347475
Report Number1823260-2023-04085
Device Sequence Number5341960
Product Code JIF
UDI-Device Identifier04015630936533
UDI-Public04015630936533
Combination Product (Y/N)Y
Initial Reporter CountryNO
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07236450190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ERWINASE
Patient SexFemale